# SDR USAA951100

- Difficulty date: October 16, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N853US
- Make and model: Fokker F.28 MK 0100
- Aircraft serial: 11281
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Switch
- Part number: 6258889
- Condition: Out Of Adjust
- Location: Nr 1 Thrust Rev
- Stage of operation: TO
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

PIT - FLT NR 591 - AFTER TAKEOFF AT APPROXIMATELY 2000, NR 1 THRUST REVERSER LIGHT FLICKERED ON AND OFF. AT 3000, THE PROCEDURE LIGHT CAME ON STEADY.  CREW ELECTED TO RETURN TO FIELD.  NO EMERGENCY DECLARED.  MEL WAS ADDED AND FLIGHT DEPARTED TO SDF WITH DELAY.  ADJUSTED THE LOWER AND UPPER DOOR SWITCH AND ACTUATOR SWITCH.  (M)
